# SDR DALA2020120904032

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 85,915 hours, 39,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OFF, ON OVERHEAD PANEL INOPERABLE.  CORRECTIVE ACTION: TRIED BULB REPLACEMENT DID NOT WORK.  FAULTING DEU-A 200RH02, REPLACED DEU. OPERATIONS CHECKED OK AFTER REPLACEMENT OF DEU.
